# SDR 2005UALA00835

- Difficulty date: August 15, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Aircraft time: 33,726 hours, 4,260 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Nr 4
- Stage of operation: CL
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO SFO UNDER AMBER ALERT DUE TO NR 4 HYDRAULIC SYSTEM PROBLEM .
